Further results on the solvability of a singular system of ordinary differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 70-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_4_a10,
author = {T. G. Sukacheva},
title = {Further results on the solvability of a~singular system of ordinary differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--77},
year = {1992},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_4_a10/}
}
T. G. Sukacheva. Further results on the solvability of a singular system of ordinary differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1992), pp. 70-77. http://geodesic.mathdoc.fr/item/IVM_1992_4_a10/